IJSTE

CALL FOR PAPERS : May-2020

Submission Last Date
25-May-20
Submit Manuscript Online

FOR AUTHORS

FOR REVIEWERS

ARCHIEVES

DOWNLOADS

Open Access



CopyScape
Creative Commons License

Some Results on Total Edge Domination in Graphs


Author(s):

S. Velammal , VELAMMAL COLLEGE OF ENGINEERING AND TECHNOLOGY, VIRAGANOOR,MADURAI- 9,TAMILNADU

Keywords:

Edge Domination Number, Connected Edge Domination Number and Total Edge Domination Number

Abstract:

Let G be a (p,q) –graph with edge domination number γ^' and total edge domination number γ_t^'. In this paper we investigate the structure of graphs in which some of the edge domination parameters are equal. We characterize graphs for which γ^'=γ_t^'.


Other Details:

Manuscript Id :IJSTEV4I10098
Published in :Volume : 4, Issue : 10
Publication Date: 01/05/2018
Page(s): 236-238
Download Article

IMPACT FACTOR

4.753

NEWS & UPDATES

Submit Article

Dear Authors, You can submit your article to our journal at the following link: http://www.ijste.org/Submit

Impact Factor

The Impact Factor of our Journal is 4.753 (Year - 2016)
3.905 (Year - 2015) 2.895(Year -2014)

Click Here

Submit Payment Online

Dear Authors, Now you can submit the payment receipt to our journal online at the following link: index.php?p=Payment

GLOBAL INDEXING



















Computer Science Directory. We are listed under Computer Research Institutes category

Share on Social media

Home | Privacy Policy | Terms & Conditions | Refund Policy | Feedback | Contact Us
Copyright © 2014 ijste.org All rights reserved